| Model Number |
FRX3100S14 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The bipap a40 pro model# frx3100s14 is substantially similar to the bipap a40 1111177 and will be reported in the united states under bipap a40 pro, 501k number: k121623.
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred while in patient use.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There was no harm or injury reported.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a ventilator inoperative condition occurred while in patient use.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There was no harm or injury reported.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.New information: no device has been returned.No further evaluation is possible at this time.Three attempts to have the device returned for evaluation and investigation were unsuccessful.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.The bipap a40 profrx3100s14 is substantially similar to the bipap a40 1111169 and will be reported in the united states under bipap a40, 501k number: k121623.
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a ventilator inoperative condition occurred while in patient use.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There was no harm or injury reported.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.New information: no device has been returned.No further evaluation is possible at this time.Three attempts to have the device returned for evaluation and investigation were unsuccessful.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.The bipap a40 profrx3100s14 is substantially similar to the bipap a40 1111169 and will be reported in the united states under bipap a40, 501k number: k121623.Correction to the statement: three attempts to have the device returned for evaluation and investigation were unsuccessful.The gfe attempts that were made cannot be considered as attempts as the post_mkt_france@philips.Com is an internal account for philips.Additional attempts will be made to the distributor.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a ventilator inoperative condition occurred while in patient use.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There was no harm or injury reported.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.New information: despite three good faith-effort attempts on (b)(6), the device has not yet been returned to the manufacturer for evaluation.At this time, no further investigation can be completed.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.The reported failure of ventilator inoperative condition is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Box h coding was updated.